中国科学院沈阳自动化研究所机构知识库
Advanced  
SIA OpenIR

Search Results

Help

Item hits: (Results 1-10 of 101)

Filters        
Items/Page:    Sort:
On 7,000 m Sea Trials of the Manned Submersible Jiaolong [期刊论文]
MARINE TECHNOLOGY SOCIETY JOURNAL, 2013, 卷号: 47, 期号: 1, 页码: 67-82
Cui WC(崔维成);  Liu F(刘峰);  Hu Z(胡震);  Zhu M(朱敏);  Guo W(郭威);  Liu CG(刘诚刚)
  |  
 
Recovering sensor spectral sensitivity from raw data [期刊论文]
JOURNAL OF ELECTRONIC IMAGING, 2013, 卷号: 22, 期号: 2, 页码: 1-8
Wu DL(吴登禄);  Tian JD(田建东);  Li BF(李冰锋);  Wang YN(王耀南);  Tang YD(唐延东)
  |  
 
Robust and accurate online pose estimation algorithm via efficient three-dimensional collinearity model [期刊论文]
IET COMPUTER VISION, 2013, 卷号: 7, 期号: 5, 页码: 382-393
Fan BJ(范保杰);  Du YK(杜英魁);  Cong Y(丛杨)
  |  
 
Vision Servoing Based on the Density Analysis of Texture Elements [期刊论文]
INTERNATIONAL JOURNAL OF ADVANCED ROBOTIC SYSTEMS, 2013, 卷号: 10, 页码: 1-7
Liu XM(刘晓民);  Zhu F(朱枫)
  |  
 
Robot Path Planning Using Bacterial Foraging Algorithm [期刊论文]
JOURNAL OF COMPUTATIONAL AND THEORETICAL NANOSCIENCE, 2013, 卷号: 10, 期号: 12, 页码: 2890-2896
Liu W(刘微);  Niu B(牛奔);  Chen HN(陈瀚宁);  Zhu YL(朱云龙)
  |  
 
Artificial Bee Colony Algorithm for Reader Collision Problem in Radio Frequency Identification Network [期刊论文]
JOURNAL OF COMPUTATIONAL AND THEORETICAL NANOSCIENCE, 2013, 卷号: 10, 期号: 12, 页码: 2877-2833
Liu W(刘微);  Niu B(牛奔);  Chen HN(陈瀚宁);  Zhu YL(朱云龙)
  |  
 
Finite-Frequency Filter Design for Networked Control Systems with Missing Measurements [期刊论文]
MATHEMATICAL PROBLEMS IN ENGINEERING, 2013, 卷号: 2013, 页码: 1-8
Ye D(叶丹);  Long, Yue;  Yang GH(杨光红)
  |  
 
Quantized feedback fault-tolerant H∞ controller design for linear systems with adaptive mechanism [期刊论文]
Optimal Control Applications and Methods, 2013, 卷号: 34, 期号: 5, 页码: 623-634
Ye D(叶丹);  Zhao XG(赵新刚);  Han JD(韩建达)
  |  
 
AFM-Based Robotic Nano-Hand for Stable Manipulation at Nanoscale [期刊论文]
IEEE TRANSACTIONS ON AUTOMATION SCIENCE AND ENGINEERING, 2013, 卷号: 10, 期号: 2, 页码: 285-295
Hou J(侯静);  Liu LQ(刘连庆);  Wang ZY(王智宇);  Wang ZD(王志东);  Xi N(席宁);  Wang YC(王越超);  Wu CD(吴成东);  Dong ZL(董再励);  Yuan S(袁帅)
  |  
 
Stochastic Stability for Time-Delay Markovian Jump Systems with Sector-Bounded Nonlinearities and More General Transition Probabilities [期刊论文]
MATHEMATICAL PROBLEMS IN ENGINEERING, 2013, 卷号: 2013, 页码: 1-9
Ye D(叶丹);  Fan QY(范泉涌);  Zhao XG(赵新刚);  Yang GH(杨光红)
  |  
 

1 2 3 4 5 6 7 8 9 10 next

 

Valid XHTML 1.0!
Copyright © 2007-2018  中国科学院沈阳自动化研究所 - Feedback
Powered by CSpace